Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 141, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 26, 2011, 4:48 PM EDT for Dougherty County, Worth County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2011, 4:48 PM EDT (20:48 UTC)
- Expired
- Jun 26, 2011, 5:15 PM EDT
- In force
- 27 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Dougherty County, GA, Worth County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2580 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 719 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
230
WUUS52 KTAE 262048
SVRTAE
GAC095-321-262130-
/O.NEW.KTAE.SV.W.0141.110626T2048Z-110626T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL
448 PM EDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL WORTH COUNTY IN SOUTH CENTRAL GEORGIA
DOUGHERTY COUNTY IN SOUTHWEST GEORGIA
* UNTIL 530 PM EDT
* AT 448 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR EAST DOUGHERTY...OR 8 MILES NORTHEAST OF PUTNEY...AND
MOVING WEST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TURNER CITY...EAST ALBANY...PUTNEY AND ALBANY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3168 8399 3151 8392 3144 8415 3144 8427
3144 8428 3162 8434 3162 8405 3165 8402
3168 8401
TIME...MOT...LOC 2048Z 071DEG 8KT 3156 8406
$$
HESS1 follow-up statement
107
WWUS52 KTAE 262115
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL
515 PM EDT SUN JUN 26 2011
GAC095-321-262126-
/O.CAN.KTAE.SV.W.0141.000000T0000Z-110626T2130Z/
WORTH GA-DOUGHERTY GA-
515 PM EDT SUN JUN 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR DOUGHERTY AND WESTERN WORTH
COUNTIES IS CANCELLED...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3168 8399 3151 8392 3144 8415 3144 8427
3144 8428 3162 8434 3162 8405 3165 8402
3168 8401
TIME...MOT...LOC 2116Z 071DEG 8KT 3154 8413
$$
HESSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:35 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 26, 3:35 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 335 PM EDT SUN JUN 26 2011 .SYNOPSIS... THE BROAD MID/UPPER TROF OVER THE EASTERN PORTION OF THE COUNTRY...AND THE SCATTERED PIECES OF ENERGY ALONG ITS PERIPHERY ARE AIDING THE SEABREEZE IN THE DEVELOPMENT OF CONVECTION OVER OUR FORECAST AREA THIS AFTERNOON. COVERAGE OF STORMS IS BEST OVER THE PANHANDLE OF FLORIDA WHERE THE SEABREEZE IS ACTING AS A FOCUSING MECHANISM AND A PEPPERING OF SHOWERS AND THUNDERSTORMS CAN BE FOUND ELSEWHERE ACROSS THE REGION. SMALL HAIL AND GUSTY WINDS CAN BE EXPECTED WITH SOME OF THE STRONGER STORMS THIS AFTERNOON. ALTHOUGH NONE OF THESE STORMS HAVE REACHED SEVERE CRITERIA AS OF YET...IT IS CERTAINLY POSSIBLE THAT A STORM OR TWO COULD BECOME SEVERE THIS AFTERNOON. WITH PLENTIFUL SUNSHINE THIS AFTERNOON...HIGHS HAVE AND WILL CONTINUE TO CLIMB INTO THE MIDDLE AND UPPER 90S THIS AFTERNOON. && .SHORT TERM (TONIGHT THROUGH TUESDAY)... TONIGHT...MOST OF THE AFTERNOON CONVECTION WILL TAPER OFF AFTER SUNSET...HOWEVER GUIDANCE CONTINUES TO SHOW THAT OUTFLOW FROM STORMS DEVELOPING OVER TENNESSEE AND NRN ALABAMA THIS AFTERNOON WILL INTERACT WITH OUR LOCAL SEABREEZE AND BOUNDARIES FROM OUR AFTERNOON CONVECTION TO KEEP A FEW SHOWERS AND ISOLATED THUNDERSTORMS IN THE FORECAST FOR THE FIRST PART OF THE OVERNIGHT PERIOD. AS HAS BEEN THE CASE FOR THE PAST SEVERAL NIGHTS...OUR COASTAL WATERS WILL BE PLACED IN AN ENVIRONMENT WITH WEAK SYNOPTIC FORCING BETWEEN THE RIDGE OVER THE SRN U.S. AND THE SUBTROPICAL RIDGE. THAT COUPLED WITH DECENT INSTABILITY WILL BE FAVORABLE FOR THE DEVELOPMENT OF OVERNIGHT/EARLY MORNING CONVECTION...ESPECIALLY OVER APALACHEE BAY. MONDAY...DRY AIR ASSOCIATED WITH THE RIDGE OVER THE SRN U.S. WILL NOSE INTO OUR WESTERN FORECAST AREA AND HELP TO KEEP AFTERNOON STORMS LIMITED OVER THE EASTERN PANHANDLE OF FLORIDA AND OUR SOUTHEASTERN ALABAMA COUNTIES. ELSEWHERE...AFTERNOON STORMS WILL FORM ALONG THE SEABREEZE FRONT...PRIMARILY OVER THE BIG BEND OF FLORIDA AND INTO SRN GEORGIA. HOWEVER...EXPECT OVERALL COVERAGE OF STORMS TO BE SLIGHTLY LESS THAN THIS AFTERNOON. HIGHS ON MONDAY ARE FORECAST TO CLIMB INTO THE MIDDLE TO UPPER 90S. LOCATIONS FURTHER EAST ACROSS SE ALABAMA AND THE EASTERN PANHANDLE...WHERE THE UPPER RIDGE IS NOSING WEST AND CONVECTION IS LIMITED...HAVE THE BEST SHOT AT UPPER 90S. MONDAY NIGHT...AS IS COMMON THIS TIME OF YEAR OVERNIGHT/MORNING CONVECTION IS POSSIBLE OVER OUR COASTAL WATERS. OVERNIGHT LOWS WILL FALL INTO THE LOWER TO MIDDLE 70S. TUESDAY...VERY SIMILAR CONDITIONS TO MONDAY WILL DOMINATE DURING THE AFTERNOON ON TUESDAY. THE UPPER RIDGE NOSING IN FROM THE WEST WILL KEEP CONVECTION LIMITED AND TEMPERATURES HIGHER OVER OUR WESTERN FORECAST AREA. FURTHER EAST...THE SEABREEZE WILL PROVIDE A CHANCE FOR AFTERNOON STORMS...ESPECIALLY OVER THE BIG BEND OF FLORIDA. THE ONLY DIFFERENCE ON TUESDAY WILL BE THAT A SHORTWAVE ROTATING THROUGH THE UPPER TROF...WHICH REMAINS OVER THE EASTERN U.S...WILL FORCE A WEAK FRONTAL BOUNDARY FURTHER SOUTH NEAR OUR NRN GEORGIA COUNTIES. THIS YIELDS A CHANCE FOR A GREATER COVERAGE OF STORMS OVER SRN GEORGIA DURING THE AFTERNOON HOURS THAN HAS BEEN THE CASE IN PAST DAYS. HIGHS ON TUESDAY WILL BE SIMILAR TO MONDAY...IN THE MIDDLE AND UPPER 90S. && .LONG TERM (WEDNESDAY THROUGH NEXT SUNDAY)...BOTH THE 26/00Z GFS AND 25/12Z EURO FORECAST A VERY WEAK FRONT TO MOVE INTO THE AREA AND DISSIPATE AT THE START OF THE PERIOD. WHEN COMBINED WITH SEASONABLE DEEP LAYER MOISTURE...THIS WILL LIKELY BE A FOCUS FOR ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY ON WEDNESDAY AND THURSDAY. BEYOND THAT TIME...THE EURO CONTINUES TO SHOW FAIRLY DECENT COVERAGE OF DAILY AFTERNOON CONVECTION WHEREAS THE GFS HAS LESS. GIVEN THE PRESENCE OF A DISSIPATING BOUNDARY IN THE REGION...WILL SIDE MORE WITH THE EURO AND GO A BIT ABOVE THE MEX POPS FOR NEXT WEEKEND. THIS RESULTS IN POPS AROUND 40 PERCENT FOR NEXT WEEKEND COMPARED TO THE MEX SUGGESTION OF 20-30 PERCENT. SEASONABLY WARM TEMPERATURES ARE EXPECTED THROUGH THE PERIOD. && .AVIATION...SCT-BKN CU FIELD HAS DEVELOPED ACROSS THE AREA AND GIVEN WAY TO A SCATTERING OF SHOWERS AND STORMS. JUST ABOUT ANY OF THE TAF SITES COULD SEE A BRIEF STORM OVER THE NEXT SEVERAL HOURS. EXPECT LOCALIZED AND BRIEF GUSTY WINDS AND VIS/CIG RESTRICTIONS ASSOCIATED WITH THESE STORMS INTO THE EVENING HOURS. STORM COVERAGE WILL QUICKLY DISSIPATE AND END WITHIN A FEW HOURS OF SUNSET. THOSE TERMINALS THAT DO SEE A SHOWER TODAY WILL RUN THE GREATEST RISK OF MVFR VIS RESTRICTIONS LATE TONIGHT...HOWEVER NO SIGNIFICANT PROBLEMS ARE EXPECTED. VFR CONDITIONS ARE ANTICIPATED FOR THE DAYLIGHT HOURS. && .MARINE...RATHER BENIGN CONDITIONS ARE EXPECTED OVER OUR COASTAL WATERS FOR THE ENTIRE PERIOD AS HIGH PRESSURE REMAIN NEAR. LIGHT WINDS...AND SEAS 1 TO 2 FEET WILL BE COMMON. EXPECT A SLIGHT ENHANCEMENT IN WINDS AND SEAS NEARSHORE EACH AFTERNOON ASSOCIATED WITH THE SEABREEZE. EARLY IN THE WEEK A SOUTHERLY SWELL FROM A DISTURBANCE IN THE SRN GOMEX WILL INCREASE SEAS UP TO 2 TO 3 FEET...BUT BY MID WEEK SEAS WILL ONCE AGAIN SUBSIDE. OUR COASTAL WATERS WILL REMAIN BELOW HEADLINE CRITERIA THROUGH THE WEEK. && .FIRE WEATHER...MOIST SOUTHWEST FLOW WILL KEEP RELATIVE HUMIDITY VALUES WELL ABOVE CRITICAL LEVELS THE NEXT COUPLE OF DAYS. EXPECT A SCATTERING OF MAINLY AFTERNOON AND EVENING SHOWERS AND STORMS TO SOME RAIN CHANCES IN THE FORECAST. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 73 95 73 95 73 / 20 50 20 50 30 PANAMA CITY 76 91 75 91 76 / 20 40 20 40 30 DOTHAN 74 96 74 97 74 / 30 20 10 30 30 ALBANY 74 97 74 98 74 / 30 20 20 30 30 VALDOSTA 72 96 73 96 71 / 30 40 30 40 30 CROSS CITY 72 92 71 92 70 / 20 60 30 40 20 APALACHICOLA 76 91 75 90 75 / 30 40 20 20 30 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && SYNOPSIS/SHORT TERM/MARINE...HARRIGAN AVIATION/FIRE WEATHER...MROCZKA LONG TERM...DVD
Hazardous weather outlook, Jun 26, 4:08 AM EDT, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 408 AM EDT SUN JUN 26 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-270815- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 408 AM EDT SUN JUN 26 2011 /308 AM CDT SUN JUN 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE IMPACTING MAINLY THE NORTHERN AND EASTERN COUNTIES OF OUR FORECAST AREA DURING THE AFTERNOON AND EVENING. A FEW STORMS MAY BE STRONG TO POSSIBLY SEVERE WITH WIND GUSTS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AS THE PESKY UPPER TROUGH DEPARTS EAST INTO THE ATLANTIC...DRIER AIR FILTERS BACK IN. A RETURN TO A MORE NORMAL SUMMERLIKE PATTERN IS EXPECTED WITH MAINLY AFTERNOON AND EVENING SEA BREEZE DRIVEN CONVECTION. SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
In the hours before
Special weather statement, Jun 26, 3:45 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
345 PM EDT SUN JUN 26 2011
FLZ013-026-262030-
CALHOUN FL-LIBERTY FL-
245 PM CDT SUN JUN 26 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CALHOUN AND
LIBERTY COUNTIES...
* UNTIL 330 PM CDT/430 PM EDT/
AT 242 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SMALL
GROUP OF STRONG THUNDERSTORMS 31 MILES SOUTH OF MARIANNA...OR NEAR
HUGH CREEK...MOVING NORTHWEST AT 5 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
LAT...LON 3019 8512 3020 8512 3020 8514 3036 8537
3058 8511 3036 8488 3015 8506
TIME...MOT...LOC 1944Z 121DEG 4KT 3035 8507
9-FOURNIERSpecial weather statement, Jun 26, 4:06 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
406 PM EDT SUN JUN 26 2011
FLZ011-013-026-262030-
CALHOUN FL-JACKSON FL-LIBERTY FL-
306 PM CDT SUN JUN 26 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEAST
CALHOUN...SOUTHEAST JACKSON...AND NORTHEAST LIBERTY COUNTIES...
* UNTIL 330 PM CDT/430 PM EDT/
AT 300 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 20 MILES SOUTHEAST OF MARIANNA...OR NEAR TORREYA STATE
PARK...MOVING NORTHWEST AT 10 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
LAT...LON 3081 8494 3063 8490 3062 8491 3061 8493
3060 8490 3059 8489 3053 8500 3071 8517
TIME...MOT...LOC 2006Z 155DEG 7KT 3061 8497
9-FOURNIERSpecial weather statement, Jun 26, 4:19 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 419 PM EDT SUN JUN 26 2011 FLZ017-027-262045- LEON FL-INLAND WAKULLA FL- 419 PM EDT SUN JUN 26 2011 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN LEON AND WAKULLA COUNTIES... * UNTIL 445 PM EDT AT 413 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG THUNDERSTORM NEAR TALLAHASSEE...OR NEAR FLORIDA STATE UNIVERSITY... MOVING SOUTHWEST AT 15 MPH. PEA TO DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. LAT...LON 3020 8439 3039 8461 3048 8434 3044 8424 TIME...MOT...LOC 2019Z 055DEG 12KT 3043 8432 9-FOURNIER
Special weather statement, Jun 26, 4:26 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 426 PM EDT SUN JUN 26 2011 FLZ017-027-262045- LEON FL-INLAND WAKULLA FL- 426 PM EDT SUN JUN 26 2011 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN LEON AND WAKULLA COUNTIES... * UNTIL 445 PM EDT AT 413 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG THUNDERSTORM NEAR TALLAHASSEE...OR NEAR FLORIDA STATE UNIVERSITY... MOVING SOUTHWEST AT 15 MPH. PEA TO DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. LAT...LON 3020 8439 3039 8461 3048 8434 3044 8424 TIME...MOT...LOC 2019Z 055DEG 12KT 3043 8432 9-FOURNIER
Special weather statement, Jun 26, 4:42 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 PM EDT SUN JUN 26 2011
FLZ014-026-262130-
INLAND GULF-LIBERTY-
342 PM CDT SUN JUN 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN GULF
AND SOUTHWESTERN LIBERTY COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 430 PM CDT/530 PM EDT/...
AT 342 PM CDT/442 PM EDT/ NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS CENTERED 3 MILES SOUTH OF LEWIS...OR
19 MILES SOUTH OF BLOUNTSTOWN...MOVING SOUTHWEST AT 15 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WILMA...ORANGE...
MOSQUITO LANDING...LEWIS...KERN...BON AMI...WHITE OAK LANDING...
WEWAHITCHKA...HONEYVILLE AND WETAPPO THROUGH 430 PM CDT/530 PM EDT/.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3009 8539 3011 8539 3020 8520 3020 8512
3023 8508 3024 8508 3026 8506 3027 8507
3029 8504 3014 8492 2990 8523
TIME...MOT...LOC 2042Z 054DEG 12KT 3016 8506
HESSSpecial weather statement, Jun 26, 4:45 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL
445 PM EDT SUN JUN 26 2011
FLZ008-010-108-262130-
CENTRAL WALTON-SOUTH WALTON-WASHINGTON-
345 PM CDT SUN JUN 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN WALTON
AND WESTERN WASHINGTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 430 PM CDT...
AT 345 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTHWEST OF NEW HOPE...OR 9 MILES
WEST OF VERNON...MOVING WEST AT 10 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND NEW HOPE...VERNON...HINSONS
CROSSROADS...BUNKER DONATION...SINAI...RED BAY...KNOX HILL...
INWOOD...DOUGLASS CROSSROADS AND SHADY GROVE THROUGH 430 PM CDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3071 8619 3071 8601 3069 8579 3057 8565
3051 8578 3047 8619
TIME...MOT...LOC 2045Z 089DEG 11KT 3060 8589
HESSThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:05 PM EDT | Special Weather Statement | TAE | Thomas | 25 min |
| Jun 26, 4:52 PM EDT | Severe Thunderstorm Warning | TAE | Lee, Turner, Worth | 35 min |
| Jun 26, 4:54 PM EDT | Special Weather Statement | TAE | Colquitt | 51 min |
| Jun 26, 5:01 PM EDT | Special Weather Statement | TAE | Quitman | 44 min |
| Jun 26, 5:04 PM EDT | Special Weather Statement | TAE | Decatur | 41 min |
| Jun 26, 5:12 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Tift, Worth | 24 min |
| Jun 26, 5:18 PM EDT | Special Weather Statement | TAE | Mitchell | 42 min |
| Jun 26, 6:06 PM EDT | Severe Thunderstorm Warning | TAE | Terrell | 24 min |
| Jun 26, 6:24 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Mitchell | 22 min |
| Jun 26, 6:37 PM EDT | Severe Thunderstorm Warning | TAE | Dougherty, Lee, Terrell | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.